# SDR ASOA2015111414033

- Difficulty date: November 14, 2015
- Submitted: November 16, 2015
- Operation: Air carrier
- Aircraft: N753EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10169
- Aircraft time: 27,726 hours, 19,598 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Row 9
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ROW 9 CEILING EXIT LIGHT INOPERATIVE.  R & R CEILING EXIT LIGHT IAW AMM 33-51-09.  OPS CHECK GOOD.
